# SDR MASA2020091210571

- Difficulty date: September 12, 2020
- Submitted: September 12, 2020
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 24,022 hours, 21,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 CEILING EMERGENCY FLOOD LT INOPERABLE.  PLACED ON MEL.
